MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MODULAR DUAL MOBILITY INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH MODULAR DUAL MOBILITY INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 626-00-38D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 11/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: tridentii hemi cluster50d; cat#: 702-11-50d; lot#: 66142701 6.5mm low profile hex screw 40mm; cat#: 7030-6540; lot#: 4vx; restoration adm x3 ins; cat#: 1236-2-244; lot#: 376671; 22.2mm + 3 lfit v40 head; cat#: 6260-9-222; lot#: 62755907; size 4 accolade ii 127 deg; cat#: 6721-0435; lot#: 73829504.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to suspected infection (it was not reported to the rep if infection was clinically confirmed).The patient's entire hip construct (stem, head, adm/ mdm liner construct, shell screw) was revised to a new shell, screw, poly liner, stem, and head.Surgeon reported there are no allegations against the revised implants and cited a patient factor of destructive iv drug use.Rep provided the primary and revision implant reports and confirmed that no further information will be available.

Brand Name
MODULAR DUAL MOBILITY INSERT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9495516
Report Number0002249697-2019-04070
Device Sequence Number16195202
Product Code LZO
UDI-Device Identifier04546540666000
UDI-Public04546540666000
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K103233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number626-00-38D
Device Lot Number62251204
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age32 YR
Patient Weight82